American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yuk J. Leung, Wenbo V. Li and Rakesh. Spectral analysis of Brownian motion with jump boundary. Proc. Amer. Math. Soc. 136 (2008) 4427-4436. MR 2431059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kazuaki Taira. Boundary value problems for elliptic pseudo-differential operators . Proc. Amer. Math. Soc. 123 (1995) 2519-2528. MR 1277136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard F. Bass and Pei Hsu. The semimartingale structure of reflecting Brownian motion . Proc. Amer. Math. Soc. 108 (1990) 1007-1010. MR 1007487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. F. Lin. A Markov process which gives rise to a semigroup of expansive operators . Proc. Amer. Math. Soc. 54 (1976) 337-341. MR 0410951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kenneth Lange. Decompositions of substochastic transition functions . Proc. Amer. Math. Soc. 37 (1973) 575-580. MR 0314124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas G. Kurtz. A random Trotter product formula . Proc. Amer. Math. Soc. 35 (1972) 147-154. MR 0303347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1